# SDR USAA2009122493424

- Difficulty date: December 21, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 24,884 hours, 15,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1252 - JAX-DCA - EMERGENCY LIGHTS -  FLOOR EMERGENCY EXIT LIGHT AT LAV NEAR L2 DOOR MISSING.  REPLACED LENS AS REQUIRED.  OPERATIONAL CHECK WAS GOOD.
